# SDR ASOA201100866

- Difficulty date: May 1, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 23,368 hours, 16,922 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED ABOUT MIDDLE AREA. REPAIRED IAW SRM REVISION 52-0008.
